... she just needs to wait until it works out of her system..However there are days that the pain in her legs is so severe she cannot walk..How or who can we contact to help
Calling her appropriate doctor is the one to call. He/she needs to know what is happening to her and will give advice.
I also had the Reclast Infusion and within a month I had severe pain in shoulders, hips and neck. Orthopedic Dr. sent me to a Rheumatologist who prescribed Prednisone. No Dr. will admit that it was the infusion causing this.
Later they suspected polymyalgia rheumatic and/or giant cell arteritis which have many of the common side effects of the infusion.
- Reclast Information for Consumers
- Reclast Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reclast (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Apr 2010 • 2 answers
Updated 30 May 2010 • 1 answer
Updated 15 Jan 2015 • 1 answer
Updated 12 Feb 2015 • 1 answer
Updated 13 Dec 2017 • 1 answer